Keyword : periodic arrays


Electromagnetic Waves on Partially Finite Periodic Arrays of Lossless or Lossy Penetrable Spheres
Robert A. SHORE Arthur D. YAGHJIAN 
Publication:   IEICE TRANSACTIONS on Communications
Publication Date: 2008/06/01
Vol. E91-B  No. 6 ; pp. 1819-1824
Type of Manuscript:  Special Section PAPER (Special Section on 2007 International Symposium on Antennas and Propagation)
Category: Electromagnetics
Keyword: 
periodic arraysscattering matricestraveling wavesmagnetodielectric spheres
 Summary | Full Text:PDF(281.7KB)